A 38-year-old member asked:
my middle ear and its not draining. did the afrin (oxymetazoline) causes my eustachian tube to swell up after i stopped using it?
1 doctor answer
Dr. Marianne Finerman answered
41 years experience Pediatrics
Medicine Overuse: Afrin should not be used more than once every 12 hours for a maximum of 2 days, or you risk blockading the very receptors that decongest. Ask your doctor for prescription nasal steroid spray to treat the edema & underlying problem. (you also risk hypertension with nasal decongestants).
Answered on Nov 11, 2019
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
I have been sick and my ears stopped up now i am better but my ears still feel the same what can i do to get my ears to open back up
If me and my boyfriend had sex the day after we got treated for chlamydia but he did not come in me do i still have it
What would cause my knee to hurt and cause pain up and down my leg i injured it this summer a tight muscle in the hip was the cause then
Went to the er 5 days ago with severe pain in my ears they said it was a bad tooth i took the antibiotics and pain meds now it is hurting again 1 day after i stoped taking it what should i do
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!